Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 3, 2011, 7:44 PM EDT for Wilkinson County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2011, 7:44 PM EDT (23:44 UTC)
- Expired
- Jul 3, 2011, 8:15 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
County Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 18 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.7 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1281 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1095 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
515 WWUS82 KFFC 032344 SPSFFC SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 744 PM EDT SUN JUL 3 2011 GAZ084-040015- 744 PM EDT SUN JUL 3 2011 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS IN WILKINSON COUNTY UNTIL 815 PM EDT... AT 743 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MCINTYRE. THE THUNDERSTORM WAS DRIFTING SOUTHEAST AROUND 5 MPH. WIND GUSTS OF 45 MPH AND PEA SIZED HAIL ARE LIKELY AS THIS STORM MOVES ACROSS WILKINSON COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE MCINTYRE...TOOMSBORO AND IRWINTON. && LAT...LON 3280 8333 3296 8326 3283 8299 3261 8320 TIME...MOT...LOC 2344Z 103DEG 2KT 3286 8327 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 3, 7:40 PM EDT, 4 minutes earlier.
Area forecast discussion, Jul 3, 7:40 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 740 PM EDT SUN JUL 3 2011 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... PRIMARY CONCERN IN THE SHORT TERM IS COVERAGE AND INTENSITY OF CONVECTION EACH DAY. STAGNANT H5 PATTERN DOES NOT APPEAR TO BE LETTING UP ANY TIME SOON. EVEN MEDIUM RANGE MODELS OFFER LITTLE HOPE. REALLY NOT MUCH TO SAY OTHER THAN DIURNAL AFTERNOON AND EVENING CONVECTION EXPECTED EACH DAY. A FEW STORMS WILL EXCEED SEVERE LEVELS BUT NOT BY MUCH WITH VERY WEAK VERTICAL WIND SHEAR. FOR TUES THRU WED OR THURS...THERE IS SOME HOPE THAT MORE WIDESPREAD MOISTURE AND CLOUDS ASSOCIATED WITH WEAK POSITIVELY TILTED WAVE CURRENTLY OVER THE MID MISSISSIPPI VALLEY WILL LIMIT INSTABILITY TO KEEP INTENSITY DOWN...ALTHOUGH COVERAGE OF STORMS WILL PROBABLY INCREASE. WAVE PROGGED TO SAG SLOWLY INTO THE SOUTHEAST BEGINNING WED WHERE IT SIMPLY BECOMES A STATIONARY H5 TROF AXIS. MEAN RH PROGS INDICATE PLENTY OF MOISTURE AND A FAIR AMOUNT OF LIFT THIS TIME OF YEAR WITH THIS TROF. VERY GOOD AGREEMENT WITH THIS FEATURE IN ALL SHORT AND MED RANGE MODELS. IF THIS PATTERN VERIFIES...WILL LIKELY SEE 40-60 PCT COVERAGE OF STORMS AND A LITTLE COOLER MAX TEMPS FROM TUES ON. USED MET/PERSISTENCE BLEND FOR MIN TEMPS AND BIAS ADJUSTED MAV/MET BLEND FOR MAX TEMPS BASED ON RUNNING 30 DAY VERIFICATION SCORES. LARGE MAV BIASES SEEN WITH MAX TEMPS AT AHN..RMG...GVL AND PDK. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... PER REASONING ABOVE...HAVE CHANGED LITTLE IN GOING FCST. LOOKS QUITE REASONABLE GIVEN 12Z GFS/ECMWF. MED RANGE MODELS DO SHOW A LARGE AREA OF TROPICAL MOISTURE ASSOCIATED WITH WEAK WAVE ON WESTERN PERIPHERY OF ATLANTIC E-W ORIENTED UPPER RIDGE BY LATE THIS WEEK. THIS DEEP MOISTURE PROGGED TO MOVE INTO SE GA BY SAT AND COULD SPREAD INTO THE STATE OVER THE WEEKEND. GIVEN THE ALREADY MOIST PATTERN WITH WEAK STATIONARY H5 TROUGH STILL IN PLACE AT THAT TIME...DOUBT THAT ADDITIONAL TROPICAL MOISTURE WOULD CHANGE THE FCST MUCH. BEYOND THE 7 DAY FCST...SOME HINT THAT UPPER RIDGE OVER THE CENTRAL CONUS WILL BUILD AND EXPAND...MORE SO WITH THE 12Z GFS. BUT DOES NOT APPEAR TO BE A PATTERN BREAKER. SNELSON && .AVIATION... 00Z UPDATE... TSRA ACTIVITY NOW FOCUSED ON CENTRAL GA AIRPORTS...WITH LINGERING ISOLATED TSRA IN METRO AREA WHERE OUTFLOW BOUNDARIES COLLIDE. WIND DIRECTIONS WILL BE HIGHLY VARIABLE DUE TO OUTFLOW...BUT EASTERLY WINDS FROM EARLIER OUTFLOW IN EASTERN ATL AREA BEGINNING TO COME BACK AROUND TO SW. EXPECT THAT TO CONTINUE AND HOLD FOR THE NIGHT. MOST CONVECTION WILL DISSIPATE BY 02Z. MAY SEE SOME MVFR VSBY ISSUES AT AHN AND MCN EARLY MORNING...BUT NO OTHER PROBLEMS IN THAT CATEGORY. MONDAY IS A REPEAT OF TODAY...WITH A BETTER CHANCE OF TSRA IN THE METRO AREA...MAINLY 19Z-01Z PERIOD. //ATL CONFIDENCE...00Z UPDATE... HIGH ON TIMING OF CONVECTION DISSIPATION. MEDIUM ON MONDAY CONVECTION. MEDIUM TO HIGH ON WINDS. HIGH ON ALL OTHER ELEMENTS. LPR && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 95 71 93 / 20 40 30 40 ATLANTA 74 93 73 91 / 20 40 30 40 BLAIRSVILLE 66 88 66 86 / 10 50 40 40 CARTERSVILLE 69 94 70 92 / 10 40 40 40 COLUMBUS 74 94 74 94 / 30 40 30 40 GAINESVILLE 72 93 72 90 / 20 50 40 40 MACON 70 94 71 95 / 30 30 20 30 ROME 69 95 70 94 / 10 40 40 40 PEACHTREE CITY 70 92 70 92 / 30 40 30 40 VIDALIA 70 94 72 93 / 10 20 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 13
Hazardous weather outlook, Jul 3, 6:01 PM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 601 PM EDT SUN JUL 3 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-040830- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 601 PM EDT SUN JUL 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... SCATTERED THUNDERSTORMS EXPECTED THIS EVENING ACROSS CENTRAL GEORGIA...MAINLY SOUTH OF A LINE FROM CARROLLTON TO GAINESVILLE AND NORTH OF A LINE FROM CUSSETA TO MACON TO AUGUSTA. .SYNOPSIS... INTERACTIONS BETWEEN UPPER LEVEL DISTURBANCES AND A WEAK SURFACE TROUGH MEANDERING ACROSS NORTH GEORGIA WILL CREATE CONDITIONS FOR ISOLATED TO SCATTERED THUNDERSTORMS TO CONTINUE THIS EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING...WIND GUSTS TO 50 MPH...AND LOCALLY HEAVY RAINS. .DISCUSSION... AN AREA OF MID AND UPPER LEVEL HIGH PRESSURE TO THE WEST CONTINUES TO PROVIDE AN ACTIVE NORTHERLY FLOW...WITH WEAK UPPER LEVEL DISTURBANCES TRAVERSING THE PEACH STATE FROM THE NORTH. A SURFACE TROUGH MEANDERING ACROSS NORTH GEORGIA WILL PROVIDE A FOCUS FOR ISOLATED TO SCATTERED THUNDERSTORMS THIS EVENING. MOST STORMS SHOULD STAY BELOW SEVERE CRITERIA DUE TO MODEST INSTABILITIES AND WEAK WIND SHEAR PROFILES...BUT AN ISOLATED SEVERE THUNDERSTORM OR TWO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED THUNDERSTORMS EXPECTED EACH AFTERNOON AND EVENING THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. TDP/LPR
In the hours before
Special weather statement, Jul 3, 6:45 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EDT SUN JUL 3 2011
GAZ082-094-032315-
645 PM EDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 50 MPH WINDS
IN PEACH AND BIBB COUNTIES UNTIL 715 PM EDT...
AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ARKWRIGHT TO BYRON...MOVING SOUTHWEST AT 15
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY
MOVE ACROSS PEACH AND BIBB COUNTIES THROUGH 715 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WESLEYAN...ARKWRIGHT...
POWERVILLE...BYRON...SKIPPERTON...PAYNE CITY...LAKEWOOD...RUTLAND...
MACON...MIDDLE GEORGIA REGIONAL AIRPORT AND CROSS KEYS. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3259 8390 3268 8378 3269 8372 3274 8381
3282 8377 3293 8374 3295 8371 3290 8367
3289 8360 3287 8358 3275 8361 3267 8366
3269 8370 3255 8373
TIME...MOT...LOC 2244Z 293DEG 12KT 3290 8370 3280 8370
3264 8377Local storm report, Jul 3, 7:06 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
706 PM EDT SUN JUL 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 5 NNW MACON 32.90N 83.68W
07/03/2011 E1.00 INCH BIBB GA PUBLIC
HOTEL EMPLOYEES REPORTED QUARTER SIZE HAIL AT ARKWRIGHT
RD EXIT OFF I-75. STRONG WINDS ESTIMATED AT 40 MPH ALSO
OBSERVED.
&&
SNELSONSpecial weather statement, Jul 3, 7:11 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
711 PM EDT SUN JUL 3 2011
GAZ074-032345-
711 PM EDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WASHINGTON COUNTY UNTIL 745 PM EDT...
AT 709 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DEEPSTEP...MOVING SOUTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WASHINGTON COUNTY THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE DEEPSTEP...HEBRON...TENNILLE...OCONEE AND
SANDERSVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3281 8295 3295 8308 3299 8305 3303 8307
3307 8304 3308 8305 3308 8301 3311 8298
3311 8294 3299 8275
TIME...MOT...LOC 2312Z 315DEG 3KT 3301 8298Special weather statement, Jul 3, 7:19 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
719 PM EDT SUN JUL 3 2011
GAZ082-032345-
719 PM EDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY
RAIN IN BIBB COUNTY UNTIL 745 PM EDT...
AT 714 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MIDDLE GEORGIA REGIONAL AIRPORT THE
THUNDERSTORM WAS DRIFTING SOUTHEAST AROUND 5 MPH.
RUNOFF FROM THIS STORM MAY CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
BIBB COUNTY...INCLUDING AREAS AROUND MIDDLE GEORGIA REGIONAL
AIRPORT...CROSS KEYS...SKIPPERTON...RUTLAND...MACON AND FRANKLINTON.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3269 8369 3270 8375 3273 8379 3289 8365
3289 8364 3281 8351 3274 8357 3275 8359
3274 8360 3271 8360 3267 8363 3267 8367
TIME...MOT...LOC 2318Z 302DEG 2KT 3271 8363Special weather statement, Jul 3, 7:26 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
726 PM EDT SUN JUL 3 2011
GAZ076-040000-
726 PM EDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND DIME SIZED HAIL
IN JEFFERSON COUNTY UNTIL 800 PM EDT...
AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MATTHEWS...MOVING SOUTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
JEFFERSON COUNTY THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE WRENS...MATTHEWS AND STELLAVILLE. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3315 8226 3308 8228 3295 8227 3292 8233
3321 8246 3332 8234 3327 8226 3323 8223
TIME...MOT...LOC 2325Z 356DEG 08KT 3322 8234Special weather statement, Jul 3, 7:44 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 744 PM EDT SUN JUL 3 2011 GAZ084-040015- 744 PM EDT SUN JUL 3 2011 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS IN WILKINSON COUNTY UNTIL 815 PM EDT... AT 743 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MCINTYRE. THE THUNDERSTORM WAS DRIFTING SOUTHEAST AROUND 5 MPH. WIND GUSTS OF 45 MPH AND PEA SIZED HAIL ARE LIKELY AS THIS STORM MOVES ACROSS WILKINSON COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE MCINTYRE...TOOMSBORO AND IRWINTON. && LAT...LON 3280 8333 3296 8326 3283 8299 3261 8320 TIME...MOT...LOC 2344Z 103DEG 2KT 3286 8327
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 8:06 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 24 min |
| Jul 2, 8:07 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 23 min |
| Jul 2, 9:23 PM EDT | Special Weather Statement | FFC | Troup | 37 min |
| Jul 2, 10:13 PM EDT | Special Weather Statement | FFC | Macon | 32 min |
| Jul 2, 10:33 PM EDT | Special Weather Statement | FFC | Fayette | 27 min |
| Jul 2, 10:47 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Spalding | 24 min |
| Jul 3, 3:16 PM EDT | Special Weather Statement | FFC | Meriwether | 29 min |
| Jul 3, 3:19 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 41 min |
| Jul 3, 3:56 PM EDT | Special Weather Statement | FFC | Morgan | 49 min |
| Jul 3, 4:20 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan | 25 min |
| Jul 3, 4:24 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Jul 3, 4:30 PM EDT | Special Weather Statement | FFC | Schley | 30 min |
| Jul 3, 4:31 PM EDT | Special Weather Statement | FFC | Greene | 29 min |
| Jul 3, 4:49 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 41 min |
| Jul 3, 4:53 PM EDT | Special Weather Statement | FFC | Butts, Lamar | 37 min |
| Jul 3, 4:59 PM EDT | Special Weather Statement | FFC | Marion | 31 min |
| Jul 3, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Spalding | 13 min |
| Jul 3, 5:07 PM EDT | Special Weather Statement | FFC | Greene | 53 min |
| Jul 3, 5:16 PM EDT | Special Weather Statement | FFC | Sumter | 29 min |
| Jul 3, 5:18 PM EDT | Special Weather Statement | FFC | Webster | 27 min |
| Jul 3, 5:21 PM EDT | Special Weather Statement | FFC | Wilkes | 24 min |
| Jul 3, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee | 36 min |
| Jul 3, 5:30 PM EDT | Special Weather Statement | FFC | Putnam | 30 min |
| Jul 3, 5:43 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jul 3, 6:09 PM EDT | Special Weather Statement | FFC | Marion | 36 min |
| Jul 3, 6:17 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones | 28 min |
| Jul 3, 6:31 PM EDT | Special Weather Statement | FFC | Terrell | 29 min |
| Jul 3, 6:45 PM EDT | Special Weather Statement | FFC | Bibb | 30 min |
| Jul 3, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones | 23 min |
| Jul 3, 7:11 PM EDT | Special Weather Statement | FFC | Washington | 34 min |
| Jul 3, 7:19 PM EDT | Special Weather Statement | FFC | Bibb | 26 min |
| Jul 3, 7:26 PM EDT | Special Weather Statement | FFC | Jefferson | 34 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.